Alert archive / Michigan / Freeze Warnings in 2009

Freeze Warning 2, NWS Gaylord, MI

May 11, 200922 counties in Michigan

NWS Gaylord, MI issued this freeze warning at May 11, 2009, 12:46 PM EDT for 22 counties in Michigan. It took effect at May 12, 2009, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2009, 12:46 PM EDT (16:46 UTC)
In effect from
May 12, 2009, 12:00 AM EDT
Expired
May 12, 2009, 8:00 AM EDT
In force
8 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2528 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 111646
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1246 PM EDT MON MAY 11 2009

...ANOTHER HARD FREEZE EXPECTED ACROSS NORTHERN LOWER MICHIGAN TONIGHT...

.CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD WILL LEAD TO ANOTHER
HARD FREEZE ACROSS NORTHERN LOWER MICHIGAN TONIGHT.

MIZ016>036-041-042-121200-
/O.NEW.KAPX.FZ.W.0002.090512T0400Z-090512T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1246 PM EDT MON MAY 11 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY. 

NORTHERN LOWER MICHIGAN WILL SEE A HARD FREEZE TONIGHT AS A RESULT
OF CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD. LOW
TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER 30S ALONG THE GREAT
LAKES COASTLINE...TO AS COLD AS THE MIDDLE 20S IN SHELTERED INLAND
LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
000 
WWUS73 KAPX 112014
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT MON MAY 11 2009

...ANOTHER HARD FREEZE EXPECTED ACROSS NORTHERN LOWER MICHIGAN
TONIGHT...

.CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD WILL LEAD
TO ANOTHER HARD FREEZE ACROSS NORTHERN LOWER MICHIGAN TONIGHT.

MIZ016>036-041-042-121015-
/O.CON.KAPX.FZ.W.0002.090512T0400Z-090512T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
414 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT TUESDAY. 

NORTHERN LOWER MICHIGAN WILL SEE A HARD FREEZE TONIGHT AS A
RESULT OF CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD.
LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER 30S ALONG THE
GREAT LAKES COASTLINE...TO AS COLD AS THE MIDDLE 20S IN SHELTERED
INLAND LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JPB
000 
WWUS73 KAPX 120244
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 PM EDT MON MAY 11 2009

...ANOTHER HARD FREEZE EXPECTED ACROSS NORTHERN LOWER MICHIGAN
OVERNIGHT...

.CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD WILL LEAD
TO ANOTHER HARD FREEZE ACROSS NORTHERN LOWER MICHIGAN OVERNIGHT.

MIZ016>036-041-042-121200-
/O.CON.KAPX.FZ.W.0002.090512T0400Z-090512T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1044 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

NORTHERN LOWER MICHIGAN WILL SEE A HARD FREEZE OVERNIGHT AS A RESULT
OF CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD. LOW
TEMPERATURES OVERNIGHT WILL RANGE FROM THE LOWER 30S ALONG THE GREAT
LAKES COASTLINE...TO AS COLD AS THE MIDDLE 20S IN SHELTERED INLAND
LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MR
000 
WWUS73 KAPX 120807
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
407 AM EDT TUE MAY 12 2009

...ANOTHER HARD FREEZE EXPECTED ACROSS NORTHERN LOWER MICHIGAN
THROUGH SUNRISE...

.CLEAR SKIES...CALM WINDS AND A COLD AIRMASS OVERHEAD WILL LEAD
TO ANOTHER HARD FREEZE ACROSS MANY REGIONS OF NORTHERN LOWER
MICHIGAN THROUGH SUNRISE. 

MIZ016>036-041-042-121200-
/O.CON.KAPX.FZ.W.0002.000000T0000Z-090512T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
407 AM EDT TUE MAY 12 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

MANY AREAS OF NORTHERN LOWER MICHIGAN WILL EXPERIENCE A HARD
FREEZE THROUGH SUNRISE...WITH TEMPERATURES BOTTOMING OUT IN THE
MIDDLE AND UPPER 20S. THE COLDEST TEMPERATURES WILL BE IN THE
LOWER LYING AREAS...SUCH AS RIVER VALLEYS...WHILE MANY OF THE
MORE EXPOSED HIGHER TERRAIN AREAS WILL REMAIN ABOVE FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at May 11, 10:56 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 11, 10:56 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1056 AM EDT MON MAY 11 2009

.SYNOPSIS.../ISSUED AT 323 AM/

HIGH PRESSURE WILL DOMINATE AREAS EAST OF THE ROCKIES TODAY
THROUGH TUESDAY...WITH HIGH PRESSURE BECOMING CENTERED OVER THE
OHIO VALLEY AND GREAT LAKES REGION TUESDAY. THIS PATTERN WILL
GENERATE MAINLY CLEAR AND DRY CONDITIONS OVER THE GREAT LAKES
TODAY AND TUESDAY. TEMPERATURES WILL BE BELOW NORMAL THROUGH
TONIGHT. LOW TEMPERATURES TUESDAY MORNING WILL BE AROUND FREEZING
WITH FROST POSSIBLE.

WARMER WEATHER RETURNS TO THE GREAT LAKES TUESDAY AND WEDNESDAY...
AS WINDS TURN SOUTHERLY IN ADVANCE OF AN UPPER MIDWEST STORM SYSTEM.
THIS SYSTEM WILL MOVE INTO THE WRN LAKES WEDNESDAY...GENERATING
SHOWERS AND THUNDERSTORMS OVER NORTHERN MICHIGAN THROUGH WEDNESDAY
EVENING. THE STORM SYSTEM WILL EXIT EAST INTO ONTARIO EARLY
THURSDAY...WITH DRY WEATHER RETURNING THROUGH FRIDAY.

SWR

.SHORT TERM.../ISSUED AT 1054 AM/...TODAY

VISUALLY NON-EXISTENT SHORTWAVE (SIMPLY NO WEATHER TO NOTE WITH IT)
EXITING STAGE RIGHT THIS MORNING AS SURFACE RIDGE AXIS REMAINS
FIRMLY IN CONTROL OF NORTHERN MICHIGAN WEATHER. MID MAY SUNSHINE
HELPING TEMPERATURES RESPOND NICELY FROM THIS MORNINGS EXCEEDINGLY
COLD TEMPERATURES (SOME AREAS IN THE UPPER TEENS :()...WITH READINGS
ALREADY WELL INTO THE 40S. INHERITED FORECAST HIGHS IN THE MID TO
UPPER 50S (SLIGHTLY COOLER NEAR THE BIG LAKES COASTLINES WITH
ANTICIPATED LAKE BREEZE DEVELOPMENT) APPEAR ON TARGET. ALL IN
ALL...INHERITED FORECAST IN GREAT SHAPE WITH ONLY COSMETIC CHANGES
WARRANTED TO ACCOUNT FOR REAL-TIME TEMPERATURE AND DEWPOINT
TRENDS...ESPECIALLY FOR FIRE WEATHER CONCERNS.

MSB

&&

.LONG TERM.../ISSUED AT 323 AM/...TONIGHT AND BEYOND

UPPER TROFFING WILL GIVE UP IN THESE PARTS...WITH SHORTWAVE RIDGING
BUILDING IN LATE TUESDAY AND TUESDAY NIGHT...WHILE SURFACE HIGH
PRESSURE HEADS OFF TO THE EAST. THIS WILL PROVIDE DRY AND WARMER WX
(THOUGH NOT BEFORE ANOTHER CHILLY NIGHT). A FAIRLY VIGOROUS UPPER
TROF WILL LIFT INTO NORTHERN ONTARIO WED NIGHT...BRINGING A COLD
FRONT THRU NORTHERN MI AT THAT TIME. MAIN CONCERNS ARE MIN TEMPS
TONIGHT...AND PRECIP TIMING/CHANCES LATE TUESDAY NIGHT ONWARD.

MODELS...SOME DIFFERENCES IN TIMING IN THE MID-WEEK SYSTEM. A
GFS/NAM COMPROMISE IS APPROPRIATE...AS THOSE MODELS SEEM TO BRACKET
THE BULK OF THE SOLUTIONS (THE NAM BEING SLOW...GFS FAST).

TONIGHT...SKIES WILL INITIALLY BE MOSTLY CLEAR...AND WITH HIGH
PRESSURE JUST BARELY OFF TO OUR SE...WINDS WILL DECOUPLE. STAGE IS
THUS SET FOR ANOTHER CHILLY NIGHT. HOWEVER...THE ONSET OF WARM
ADVECTION ALOFT AND A LOCALIZED TIGHTENING OF THE TEMP GRADIENT MAY
CONTRIBUTE TO SOME ACCAS MOVING INTO THE WESTERN PORTION OF THE AREA
OVERNIGHT. NAM SOUNDINGS HAVE RATHER STEEP LAPSE RATES ABOVE 900MB
(850-700MB LAPSE RATES ABOVE 7.5C/KM). NO PRECIP THREAT...BUT MAY BE
ENOUGH TO HOLD TEMPS UP A BIT IN THE SW. MINS LOOKS TO BE MAINLY
WITHIN A FEW DEGREES OF 30...ON THE WARM SIDE ALONG THE BEACHES AND
ON THE COLD SIDE INLAND. NO FROST/FREEZE HEADLINES JUST YET (WILL
YET THE CURRENT ONES RUN THEIR COURSE)...BUT THEY WILL BE NEEDED.

TUESDAY...DEEP WARM ADVECTION PROCEEDS APACE...AS RIDGING ALOFT
STARTS TO BUILD IN...AND SURFACE HIGH PRESSURE SLIPS EAST. 850MB
TEMPS WILL WARM TO AROUND 3C BY MIDDAY. SOME ACCAS MAY BE AN ISSUE
THRU THE 1ST 1/2 OR 2/3DS OF THE DAY...ESPECIALLY IN NORTHERN LOWER.
THE NAM...MUCH MORE BULLISH ON THIS MID-LEVEL MOISTURE...MANAGES TO
SQUEEZE OUT SOME SHOWERS IN THE AFTERNOON OVER N CENTRAL AND NE
LOWER MI. GIVEN THE NAM/S NORMAL BIASES TOWARD TOO MUCH LOW LEVEL
MOISTURE...AND GIVEN THE MAINLY DRY WX SO FAR THIS MONTH (THUS DRY
SOIL CONDITIONS)...WILL OPT NOT TO ADD ISOLATED SHOWERS IN JUST YET.
INCREASING LOW LEVEL WINDS WILL KEEP SUPPRESS LAKE BREEZES ON LAKE
MI. LAKE HURON WILL SEE LAKE BREEZE ACTIVITY...SUPERIOR IS MARGINAL.
MAX TEMPS AWAY FROM LAKE BREEZE REGIMES WILL BE IN THE 60S.

TUESDAY NIGHT/WEDNESDAY...UPPER TROF OF PACIFIC ORIGIN WILL MOVE
FROM THE NORTHERN PLAINS INTO NORTHERN ONTARIO. THE ASSOCIATED
SURFACE LOW WILL BE IN THE GENERAL VICINITY OF WINNIPEG MY WED
MORNING...AND WELL NORTH OF SUPERIOR BY EVENING...WITH A COLD FRONT
EXTENDING SOUTHWARD INTO WI. LOW LEVEL JET WILL GET CRANKING JUST TO
OUR WEST TUE NIGHT...WITH 850MB WINDS NEAR 50KT EXTENDING FROM
MIZZOU TO NORTHERN LAKE MI AND ON TO SUPERIOR. DEEPER MOISTURE WILL
RETURN NORTHWARD WITH IT...WITH MORE SUBSTANTIAL INSTABILITY STILL
POISED TO OUR SW AT DAWN. WILL MAINTAIN A DRY FORECAST TUESDAY
EVENING...AND A CHANCE OF SHOWERS IN THE WEST OVERNIGHT. MIN TEMPS
MAINLY IN THE 40S.

NAM/GFS BOTH SUGGEST THAT THE RISK OF SURFACE-BASED CONVECTION
WEDNESDAY IS PRETTY MUCH NIL. 800MB TEMPS NEAR 10C WILL CAP US
OFF...ESPECIALLY SINCE SURFACE DEW POINTS WILL STILL BE FIGHTING UP
THRU THE 40S TO LOWER 50S DURING THE DAY. HOWEVER...INCREASING DEEP
THETA-E ADVECTION AND FALLING 500MB HEIGHTS WILL PRODUCE AN
INCREASING RISK FOR ELEVATED CONVECTION AS THE DAY PROCEEDS. WILL
HAVE CHANCE POPS IN THE MORNING...LIKELY IN THE WEST IN THE
AFTERNOON. MAX TEMPS UPPER 50S TO UPPER 60S.

REST OF THE FORECAST...LIKELY POPS STILL LOOKS GOOD WED NIGHT AS THE
FRONT SWINGS THRU. RAPID DRYING BEHIND THE FRONT...PRODUCING QUIET
WX THURSDAY AND FRIDAY. TEMPS WILL BELOW CLIMO BY 5-10 DEGREES.

JZ

&&

.MARINE.../ISSUED AT 323 AM/

HIGH PRESSURE WILL RESULT IN LIGHT WINDS THRU MOST OF THE FORECAST.
ONSHORE LAKE BREEZES WILL DEVELOP TODAY. SOUTHERLY WINDS WILL START
TO PICK UP THE PACE TUESDAY NIGHT...AS HIGH PRESSURE MOVES OFF TO
THE EAST.

&&

.AVIATION.../ISSUED AT 653 AM/...VALID FOR 12Z TAFS

VFR. HIGH PRESSURE WILL GRADUALLY BUILD EASTWARD FROM THE CENTRAL
PLAINS. WINDS WILL BE LIGHT...WITH LAKE BREEZE DEVELOPMENT DURING
THE DAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, May 11, 4:12 AM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
412 AM EDT MON MAY 11 2009

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
121100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
412 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST WILL BE POSSIBLE AGAIN TONIGHT IN NORTHERN MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

JZ

Nearby

Freeze Warnings in Michigan, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.